MathSciNet Relay Station
MathSciNet bibliographic data
MR1918603 34C10
Sugie, Jitsuro; Kita, Kazuhisa; Yamaoka, Naoto Oscillation constant of second-order non-linear self-adjoint differential equations. Ann. Mat. Pura Appl. (4) 181 (2002), no. 3, 309–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement